Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 1058 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Read this article

 


    Article Cited by others

CASE REPORT

Dose-dependent galactorrhea with quetiapine

Sethi Sujata, Sharma Manisha, Malik Amit

Year : 2010| Volume: 52| Issue : 4 | Page no: 371-372

   This article has been cited by
 
1 Quetiapine-induced galactorrhea with normal prolactin level in an adult female patient
Mushtaq, S. and Khan, S. and Patel, H.
Primary Care Companion to the Journal of Clinical Psychiatry. 2012; 14(2)
[Pubmed]  [Google Scholar]
2 Antipsychotic-induced Euprolactinemic Galactorrhea in an adolescent girl: A case report
Kwak, W.J. and Patel, A. and Haq, F. and Siddiqui, F. and Younis, M. and Raza, S. and Gholkar, R.
Primary Care Companion to the Journal of Clinical Psychiatry. 2012; 14(1)
[Pubmed]  [Google Scholar]
3 High doses alprazolam induced amenorrhoea and galactorrhoea
Petrić, D., Peitl, M.V., Peitl, V.
Psychiatria Danubina. 2011; 23(1): 123-124
[Pubmed]  [Google Scholar]